Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Small child, vomiting in the evening, increased fluid intake. Causes for vomiting?

My son, age 6, has recently started vomiting in the evening a few nights a week. There seems to be no reason for it. He acts fine, complains of no nausea or belly pain, and is fine after and goes back to playing. He has also been increasing his fluid intake, which had me concerned about the potential of Type I DM, but he has NOT had increased urinary frequency. I am baffled...
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
The cause of vomiting in the evening should be evaluated as vomiting with dehydration some times lead to thirst and increased fluid intake. What about his hydration and his appetite? Is there Jaundice ? Consult your Pediatrician to look into the reason for repeated vomitings and to answer your concerns by investigating with blood and urine examinations for sugar and management.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor